Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 74, NWS Blacksburg, VA

June 22, 2018Roanoke County, City of Roanoke, City of Salem, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 22, 2018, 3:14 PM EDT for Roanoke County, City of Roanoke, City of Salem, Virginia. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 3:14 PM EDT (19:14 UTC)
Expired
Jun 22, 2018, 3:39 PM EDT
In force
25 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties City of Roanoke, VA, City of Salem, VA, Roanoke County, VA

The radar

The Roanoke radar (KFCX), 35 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:16 PM EDTTSTM WND DMG3 W Salem City, VAONE TREE BLOWN DOWN BY THUNDERSTORM WINDS ALONG BUTT HOLLOW ROAD
Jun 22, 3:22 PM EDTTSTM WND DMG2 Wnw Salem City, VAONE POWER LINE BLOWN DOWN BY THUNDERSTORM WINDS ALONG SHIRLEY ROAD
Jun 22, 3:30 PM EDTTSTM WND DMG5 W Roanoke, VALARGE LIMBED SNAPPED ON TREE OFF TENNESSEE STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS51 KRNK 221914
SVRRNK
VAC161-770-775-222000-
/O.NEW.KRNK.SV.W.0074.180622T1914Z-180622T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
314 PM EDT FRI JUN 22 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Northern Roanoke County in west central Virginia...
  The City of Salem in west central Virginia...
  The northern City of Roanoke in west central Virginia...

* Until 400 PM EDT

* At 313 PM EDT, a severe thunderstorm was located over Glenvar,
  moving east at 15 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Roanoke...
  Salem...
  Hollins...
  and Glenvar.

This includes The following Locations The Salem Fairgrounds and
Roanoke Regional Airport.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3723 8012 3730 8020 3740 8005 3730 7985
TIME...MOT...LOC 1913Z 249DEG 13KT 3728 8013 

HAIL...<.75IN
WIND...60MPH
 
$$

RS
2 follow-up statements
792 
WWUS51 KRNK 221930
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
330 PM EDT FRI JUN 22 2018

VAC161-770-775-222000-
/O.CON.KRNK.SV.W.0074.000000T0000Z-180622T2000Z/
Roanoke VA-City of Salem VA-City of Roanoke VA-
330 PM EDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT 
FOR NORTHEASTERN ROANOKE ...THE CITY OF SALEM AND THE NORTHERN CITY 
OF ROANOKE...

At 329 PM EDT, a severe thunderstorm was located over Salem, moving
east at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Roanoke...
Salem...
and Hollins.

This includes The following Locations The Salem Fairgrounds and
Roanoke Regional Airport.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3725 8005 3729 8010 3738 8002 3730 7985
TIME...MOT...LOC 1929Z 249DEG 13KT 3730 8006 

HAIL...<.75IN
WIND...60MPH
 
$$

RS
438 
WWUS51 KRNK 221939
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
339 PM EDT FRI JUN 22 2018

VAC161-770-775-221948-
/O.CAN.KRNK.SV.W.0074.000000T0000Z-180622T2000Z/
Roanoke VA-City of Salem VA-City of Roanoke VA-
339 PM EDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
NORTHEASTERN ROANOKE ...THE CITY OF SALEM AND THE NORTHERN CITY OF
ROANOKE IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3725 8005 3729 8010 3738 8002 3730 7985
TIME...MOT...LOC 1938Z 249DEG 13KT 3731 8002 

$$

RS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:53 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 22, 2:53 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
253 PM EDT Fri Jun 22 2018

.SYNOPSIS...
A frontal boundary will drift slowly north tonight as a wave of low
pressure along it moves east. Scattered to numerous showers and
thunderstorms are expected across the region into tonight. The rain
may be heavy at times. Low pressure will move from the Ohio Valley
to the eastern Great Lakes Saturday, then eastward across New
England Sunday.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 253 PM EDT Friday...

Flash Flood Watch remain in effect until midnight for
VAZ046-047-058-059.

A closed upper low over Indiana this afternoon will open up and
northeast tonight into Saturday. Numerous showers and thunderstorms
have developed this afternoon in the unstable air across our region.
SPC Mesoscale analysis at 18z showed Surface based CAPES from 1k to
2500 j/kg and LIs from minus 2 to minus 4 across our forecast area.
The Effective bulk wind shear still demonstrates a pocket of 30 to
40 knot this afternoon. SPC in the Day One Convective outlook
continued a slight risk of severe weather in our northeastern
portion of the forecast area with marginal risk elsewhere.
There remains a potential for supercells. Damaging winds, heavy
rains and hail are the primary threat with deeper convection.

Showers and thunderstorms will move east across our area
this afternoon into tonight. HiResW-arw-east and HRRR capture
the main band of convection quite well for this afternoon. The
NAM,GFS and ECMWF showed scattered storms moving east across the
region tonight. Spokes of energy associated with the upper low
may result in lingering showers overnight especially in the west.
Areas of low clouds and fog will develop overnight especially
where heavier rain falls this afternoon. Low temperatures tonight
will range from the upper 50s in the mountains to around 70 degrees
in the piedmont.

With the movement of the low pressure center northeast, the warm
front will continue to advance north Saturday with the cold front
pushing east. The cold front should move across our area Saturday
afternoon into Saturday night. Shortwaves rotating around the upper
trough will enhance convection. The Latest day 2 convective outlook
placed a marginal chance to our east and to our west. In any case,
expected scattered showers and thunderstorms again on Saturday.
High temperatures will vary from around 70 degrees in the northwest
mountains to near 90 degrees in the piedmont.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 253 PM EDT Friday...

500MB heights rising Saturday night through Monday night. Flow is
zonal Saturday night and Sunday with more ridging by Monday.  A 60
knot jet streak over the West Virginia and Pennsylvania Sunday will
provide some shear and upper diffluence during the afternoon and
evening.

Downsloping winds and 850MB temperatures across southern Virginia
and northern North Carolina will result in above normal temperatures
east of the Blue Ridge on Sunday. Will stay on the warm side of
guidance for maximum temperatures.

Confidence for all elements is average.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 253 PM EDT Friday...

Upper ridge over the forecast area on Tuesday. Northern jet stream
remains progressive and models in decent agreement bringing the next
trough through the northeast United States on Wednesday and
Thursday.

Surface high pressure over the northeast and Mid Atlantic on Tuesday
will move offshore by Wednesday. This will mean a return of moisture
and a daily thunderstorm threat each afternoon and evening.
Potential for west to northwest surface to 850MB winds on Thursday
and Friday as seen on the ECMWF may limit areal coverage of
precipitation. Temperatures will be slightly above normal through
the period.

Confidence for all elements is average Tuesday and Wednesday and
below average for Thursday and Friday probability of precipitation.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 135 PM EDT Friday...

VFR/MVFR conditions with pockets of IFR/LIFR associated with
convection and frontal boundary expected this afternoon into
tonight. Gusty winds around thunderstorms may hinder aviation
operations.

North and east of the front cigs into IFR category across
central and eastern VA. Southwest of the front conditions
generally are MVFR to VFR. Scattered to numerous showers
and thunderstorms will spread east across our region this
afternoon into tonight. KROA,KBCB and KLWB all have a good
chance of having a thunderstorm this afternoon. Expect
areas of low clouds and fog to develop overnight with leftover
convection lingering especially in the west. Morning low clouds
and fog will lift by late morning return most areas to VFR and
MVFR.

Medium confidence in ceilings,visibilities and winds during the
taf period.

.Extended Aviation Discussion...

Similar conditions anticipated into Saturday with scattered
convection. The best chance of a thunderstorm will occur across
northwest portions of the forecast area.  A cold front will
finally sweep through the region Sunday with improving
conditions Monday and Tuesday. Isolated to scattered MVFR
showers and thunderstorms are possible Wednesday.

&&

.EQUIPMENT...
As of 200 PM EDT Friday...

The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ046-047-
     058-059.
NC...None.
WV...None.

&&

SYNOPSIS...KK
NEAR TERM...KK
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...KK/PM
EQUIPMENT...
Hazardous weather outlook, Jun 22, 10:33 AM EDT, 4 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1033 AM EDT Fri Jun 22 2018

NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507-
508-231445-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Henry-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia, west central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ046-047-058-059-231445-
Appomattox-Buckingham-Halifax-Charlotte-
1033 AM EDT Fri Jun 22 2018

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH
THIS EVENING...

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch through this evening.

Scattered strong to severe thunderstorms with heavy rains are
possible today. Thunderstorms may be capable of damaging winds, and
an isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ035-044-045-231445-
Rockingham-Caswell-Amherst-Pittsylvania-Campbell-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds, and an isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 22, 1:35 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
135 PM EDT FRI JUN 22 2018

VAZ013-014-221800-
Pulaski-Montgomery-
135 PM EDT FRI JUN 22 2018

...MERGING THUNDERSTORMS WILL AFFECT NORTHEASTERN PULASKI AND WEST
CENTRAL MONTGOMERY COUNTIES...

Until 200 PM EDT

At 133 PM EDT, merging thunderstorms located south of Parrott, may
produce winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Dublin...
Prices Fork...
Parrott...
and Mc Coy.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3716 8076 3723 8065 3726 8057 3722 8049
      3710 8070
TIME...MOT...LOC 1733Z 234DEG 22KT 3717 8066

RS
Special weather statement, Jun 22, 2:21 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
221 PM EDT FRI JUN 22 2018

VAZ018-019-WVZ044-221845-
Craig-Alleghany-Monroe-
221 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA...CENTRAL
CRAIG COUNTY IN SOUTHWESTERN VIRGINIA AND NORTHEASTERN MONROE
COUNTIES IN SOUTHEASTERN WEST VIRGINIA...

Until 245 PM EDT

At 220 PM EDT, a strong thunderstorm was located over Craig Springs,
moving north at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Jordan Mines...
Paint Bank...
Sweet Springs...
Craig Springs...
and Earlehurst.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3771 8007 3746 8015 3744 8032 3769 8033
TIME...MOT...LOC 1820Z 192DEG 21KT 3749 8024

RS
Special weather statement, Jun 22, 2:34 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
234 PM EDT FRI JUN 22 2018

NCZ001-221900-
Ashe-
234 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
ASHE COUNTY...

Until 300 PM EDT

At 234 PM EDT, a strong thunderstorm was located near Trout, moving
east at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Jefferson...
West Jefferson...
Lansing...
Trout...
and Baldwin.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3652 8151 3636 8144 3632 8161 3635 8164
      3635 8165 3638 8171
TIME...MOT...LOC 1834Z 256DEG 8KT 3636 8165

RS
Special weather statement, Jun 22, 2:35 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
235 PM EDT FRI JUN 22 2018

VAZ034-221915-
Bedford-
235 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL BEDFORD COUNTY...

Until 315 PM EDT

At 235 PM EDT, a strong thunderstorm was located over Moneta, moving
northeast at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Bedford...
and Moneta.

This includes The following Location The National D-Day Memorial.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3717 7962 3722 7969 3742 7956 3728 7936
TIME...MOT...LOC 1835Z 223DEG 14KT 3722 7963

RS
Special weather statement, Jun 22, 2:57 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
257 PM EDT FRI JUN 22 2018

VAZ014-022-221930-
Montgomery-Roanoke-
257 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTHWESTERN ROANOKE AND NORTHEASTERN MONTGOMERY COUNTIES...

Until 330 PM EDT

At 257 PM EDT, a strong thunderstorm was located over Bradshaw,
moving northeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Elliston-Lafayette...
Bradshaw...
and Elliston.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3737 8009 3720 8021 3725 8029 3736 8023
      3737 8021
TIME...MOT...LOC 1857Z 229DEG 17KT 3728 8022

RS
Special weather statement, Jun 22, 2:59 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
259 PM EDT FRI JUN 22 2018

VAZ009-012-221930-
Wythe-Smyth-
259 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
EAST CENTRAL SMYTH AND SOUTHWESTERN WYTHE COUNTIES...

Until 330 PM EDT

At 259 PM EDT, a strong thunderstorm was located over Flatridge,
moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Speedwell...
Cripple Creek...
and Crockett.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3694 8117 3680 8105 3680 8106 3676 8120
      3676 8127 3675 8129 3674 8136 3677 8139
TIME...MOT...LOC 1859Z 234DEG 20KT 3677 8131

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:56 PM EDTSpecial Weather StatementRNKCharlotte34 min
Jun 21, 9:44 PM EDTSpecial Weather StatementRNKCity of Roanoke31 min
Jun 21, 10:15 PM EDTSevere Thunderstorm WarningRNKHalifax, Pittsylvania, City of Danville60 min
Jun 21, 10:55 PM EDTSpecial Weather StatementRNKAmherst, Appomattox, Campbell, City of Buena Vista, City of Lynchburg65 min
Jun 22, 12:02 AM EDTSpecial Weather StatementRNKHalifax28 min
Jun 22, 10:12 AM EDTFlash Flood WatchRNKAppomattox, Buckingham, Charlotte, Halifax12 hr
Jun 22, 12:24 PM EDTSpecial Weather StatementRNKBland21 min
Jun 22, 12:45 PM EDTSpecial Weather StatementRNKPulaski15 min
Jun 22, 1:04 PM EDTSpecial Weather StatementRNKGiles26 min
Jun 22, 1:35 PM EDTSpecial Weather StatementRNKCity of Radford25 min
Jun 22, 2:21 PM EDTSpecial Weather StatementRNKCraig24 min
Jun 22, 2:35 PM EDTSpecial Weather StatementRNKBedford40 min
Jun 22, 2:57 PM EDTSpecial Weather StatementRNKRoanoke33 min
Jun 22, 2:59 PM EDTSpecial Weather StatementRNKWythe31 min
Jun 22, 3:16 PM EDTSpecial Weather StatementRNKBedford29 min
Jun 22, 3:38 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Campbell, City of Lynchburg26 min
Jun 22, 3:41 PM EDTSpecial Weather StatementRNKWythe34 min
Jun 22, 3:51 PM EDTTornado WarningRNKAmherst, Bedford, Campbell, City of Lynchburg39 min
Jun 22, 4:14 PM EDTSpecial Weather StatementRNKPulaski46 min
Jun 22, 4:20 PM EDTAreal Flood AdvisoryRNKCity of Lynchburg5 hr
Jun 22, 4:25 PM EDTTornado WarningRNKAppomattox, Campbell35 min
Jun 22, 4:30 PM EDTSpecial Weather StatementRNKBotetourt30 min
Jun 22, 4:50 PM EDTSpecial Weather StatementRNKCharlotte40 min
Jun 22, 4:51 PM EDTSpecial Weather StatementRNKAppomattox39 min
Jun 22, 4:58 PM EDTSpecial Weather StatementRNKBedford32 min
Jun 22, 5:13 PM EDTSevere Thunderstorm WarningRNKCharlotte33 min
Jun 22, 5:22 PM EDTSpecial Weather StatementRNKCity of Buena Vista23 min
Jun 22, 5:44 PM EDTSpecial Weather StatementRNKFranklin, Patrick46 min
Jun 22, 6:06 PM EDTAreal Flood AdvisoryRNKBotetourt, Roanoke, City of Roanoke, City of Salem2 hr
Jun 22, 6:39 PM EDTSpecial Weather StatementRNKBedford, City of Roanoke66 min
Jun 22, 7:09 PM EDTSevere Thunderstorm WarningRNKAlleghany36 min
Jun 22, 7:17 PM EDTSpecial Weather StatementRNKCampbell43 min
Jun 22, 7:47 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington28 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.